# SDR DALA2018041402427

- Difficulty date: April 13, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH FUEL ACCESS PLATES NBR 1311C, 1335C AND 1363C. ACCESS PLATE NBR 1311C, 1335C AND 1363C WERE REPLACED PER DC-9/MD-80 SRM 51-22-2A PAR 6 (LP0507458)
